# SDR SWAA2022092243341

- Difficulty date: August 18, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 147A85407
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION; AFT LH MOP SILL; BS 947 TO BS 995 / FOUND TO BE OUT OF LIMITS WITH A REMAINING THICKNESS OF 0.068' OF ORIGINAL THICKNESS OF 0.080' CORROSION REMOVED IAW SRM 53-70-15-0I-1 AND SRM 53-70-15-1A-1. TOOL USED: DIAL DEPTH GAUGE ID: ATS2677; SN: UKNOWN; DATE DUE: 11/2022; OUT OF LIMITS.;[04] REMOVED ASD MOPSILL I.A.W SRM 51-40-02-0G-0;[05] CORRECTIVE ACTION 4 SHOULD READ REMOVED AED MOPSILL I.A.W SRM 51-40-02-0G-0;[06] VERIFIED APPLICABILITY FOR 53-70-15-1A-1.;[07] LOCATED AND DRILLED NEW AFT LH MOP SILL P/N 147A 8540-7 I.A.W SRM 51-40-05-0G-0; DWG.147A8501 AND DWG.147A0004. O.K. TO INSTALL;[08] INSPECTED & VERIFIED CORRECTIVE ACTION ITEM 7; ***EXCEPT OK TO INSTALL.***;[09] VERIFIED CORRECTIVE ACTION 6. PARTIAL UPDATE STEP 1. OK TO INSTALL MOP SILL AND MOP SILL SUPPORT;[10] STARTED INSTALLING MOP SILL AND MOP SILL SUPPORT IAW SRM 51-40-02. ISTALLED CLECOS IN ALL REMAINING HOLES. INSTALLED AFT LH MOP SILL P/N 147A8540-7; I.A.W SRM 51-40-02-0G-0; DWG. 147A8501; DWG 147A0004; AND DWG 147A0060.;[12] INSTALLED TEMPORARY AND PERMANENT FASTENERS BEFORE SQUEEZE OUT TIME AT AFT LH MOP SILL P/N 147A 8540-7 APPLIED PS 870 C20 SEALANT AT 27-AUG-2022 16:25 UTC I.A.W SOPM 20-50-19 AND SRM 51-40-02-0G-0 AND DWG. 147A8501.;[13] APPLIED PS 870 C20 SEALANT AT 27-AUG-2022 22:30 UTC. CORRECTED TIME FOR ITEM 12 WHICH IS ATTACHED TO ITEM 10 OF CORRECTIVE ACTIONS.;[14] VERIFIED CORRECTIVE ACTIONS STEPS 11;13 AND MEASUREMENTS TABLE
